Journal article icon

Journal article

Some advances on Sidorenko's conjecture

Abstract:

A bipartite graph H is said to have Sidorenko's property if the probability that the uniform random mapping from V(H) to the vertex set of any graph G is a homomorphism is at least the product over all edges in H of the probability that the edge is mapped to an edge of G. In this paper, we provide three distinct families of bipartite graphs that have Sidorenko's property. First, using branching random walks, we develop an embedding algorithm which allows us to prove that bipartite graphs admi...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1112/jlms.12142

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
Wadham College
Role:
Author
ORCID:
0000-0001-5899-1829
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Role:
Author
Publisher:
London Mathematical Society Publisher's website
Journal:
Journal of the London Mathematical Society Journal website
Volume:
98
Issue:
3
Pages:
593-608
Publication date:
2018-06-27
Acceptance date:
2018-05-25
DOI:
ISSN:
1469-7750
Pubs id:
pubs:854382
URN:
uri:6d3935a1-02fb-46ab-8127-24f8824f546c
UUID:
uuid:6d3935a1-02fb-46ab-8127-24f8824f546c
Local pid:
pubs:854382
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP